# SDR ASAA2014111309675

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 2,872 hours, 904 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Panel
- Part number: 3400762050
- Condition: Loose
- Location: Nr 2 Bleed Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BLEED VALVE LOWER PANEL LOOSE AT 7:00 POSITION AFT LOOKING FWD.  ACFT GROUNDED. TORQUED NR 2 ENG BLEED VALVE LOWER PANEL AT 7:00 POS, REF AMM 72-23-07-400.
